Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Diabetes, continuous knee pain due to dried and decaying synovial joint, no relief with various allopathic, homeopathic drugs. Advice?

Dear Doctor, I am 55 years old housewife. Menopause period started. For the past 5 years I am suffering from knee pain . I am an also taking tablet glide for blood sugar broblem. I tried various drugs in allopathy and homoeopathy. Doctor said that my knee synovial joint is dry and started decay. I seek your expert advice regarding any specialised allopathy medicine
Asked On : Sun, 27 May 2012
Answers:  1 Views:  63
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Orthopaedic Surgeon, Hand Surgery 's  Response
hi S.Murugaraj
Welcom to hcm forum

From the history you have given i advised you that you have osteoarthritis of the knee. IT is wear and tear of the joint. THe bone forming the joint are covered with the cartilage which given the bone smooth surface for paimless movement of the joint. DUe to long standing over use of the joint or injury to the knee joint the cartilage would start showing wear and tear i.e degeneration of the cartilage. as result the smooth surface of the joint becomes rough. this process keeps on continue as we over strain the joint.
i would advised you that you take care of the knee joint by reducing your weight to ideal weight as per your height, sitting on the chair only, avoid climbing up and down, walk slowly. use western toilet,avoid jogging and physiotherapy .

you can take analgescis to reduce your pain and chondroprotective drugs like glycosamine with chondritinsulphate and msm.

wish you good health
Answered: Sun, 27 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor